# SDR ASAA2015111513788

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 33,655 hours, 10,402 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000785
- Condition: Failed
- Location: E/E Compt
- Part time: 45,917 hours, 16,011 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND SINGLE FMC MESSAGE ON FMS DISPLAYS.  ACFT GROUNDED.  FOUND NR 2 FMC INOPERATIVE.  NO GREEN VALID LIGHT ON COMP FACE.  NO FMC PROMPT WHEN BOTH ON 2 SELECTED.  REPLACED NR 2 FMC MM TASK 34-61-02-400-801 IAW TASK 34-61-00-800-801 SET DRAG FACTOR TO -1.3 TO MATCH NR 1 FMC.  OPS GOOD IAW TASK 34-61-00-710-801.
